# SDR VNAA0610031

- Difficulty date: October 19, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 6,424 hours, 6,441 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brake
- Part number: 5332D1007
- Part serial: 2121
- Condition: Failed
- Location: Te Flap Motor
- Part time: 6,424 hours, 6,441 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A FLAPS HALF SPEED ADVISORY MESSAGE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND MOTOR BRAKE UNIT.  OPERATIONAL CHECKS WERE PERFORMED.  AIRCRAFT WAS RELEASED FOR SERVICE.
